Previous |  Up |  Next


Title: Varieties of left distributive semigroups (English)
Author: Kepka, T.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 25
Issue: 1
Year: 1984
Pages: 3-18
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 20M05
MSC: 20M07
MSC: 20M10
idZBL: Zbl 0589.20037
idMR: MR0778070
Date available: 2012-10-05T21:07:44Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_025-1984-1_3.pdf 804.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo